MathSciNet Relay Station
MathSciNet bibliographic data
MR2122525 37A45 (11J70 30F30 30F60 32G15 37D40)
Cheung, Yitwah Slowly divergent geodesics in moduli space. Conform. Geom. Dyn. 8 (2004), 167–189.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement